# SDR SWAA2023082483506

- Difficulty date: July 29, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT STRUT FAIRING I/B SIDE AFT LOWER SKIN SURFACE HAS CORROSION.<[01] REMOVED AND REPLACED R/H LOWER STRUT FAIRING EDGE IN REF B737-700 SRM 51-40-02-0G-0 AND BOEING DRAWING # 313A2750.;[02] VERIFIED STEP 1 COMPLETE.
